I have been taking spironolactone for 8 weeks for acne. I haven't experienced much for side effects except for extremely dry lips! The corners even crack open. I am constantly using lip balm and carmex. I'm wondering if anyone else has had this issue? Did it go away with time? It's so bad I am wondering if I'll have to discontinue the medication. I hope not though as I've tried EVERYTHING short of accutane
Does anyone else experience extremely dry lips while on Spironolactone?
Question posted by PinkDream on 20 Oct 2013
Last updated on 25 April 2020 by Otera
I am using petroleum jelly little help
Yes you may experience dry lips during Spironolactone which you can avoid by simple home remedies...
Any diuretic can cause this. I have to use vaseline in the corners of my lips at night when they start the cracking. Winter is coming it will get worse.
- Spironolactone uses and safety info
- Spironolactone information for Healthcare Professionals (includes dosage details)
- Side effects of Spironolactone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.